Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 25, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 13, 2015, 2:23 PM CDT for McMullen County, Texas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2015, 2:23 PM CDT (19:23 UTC)
- Expired
- May 13, 2015, 2:45 PM CDT
- In force
- 22 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County McMullen County, TX
The radar
The Corpus Christi radar (KCRP), 123 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 9:52 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
512
WFUS54 KCRP 131923
TORCRP
TXC311-131945-
/O.NEW.KCRP.TO.W.0025.150513T1923Z-150513T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
223 PM CDT WED MAY 13 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN MCMULLEN COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 245 PM CDT
* AT 222 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
JUST NORTH OF TILDEN...AND MOVING NORTHEAST AT 5 TO 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
TILDEN AND CROWTHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2853 9833 2850 9833 2839 9854 2855 9864
2864 9843 2864 9839
TIME...MOT...LOC 1922Z 245DEG 11KT 2851 9851
$$
MB1 follow-up statement
653
WWUS54 KCRP 131932
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
232 PM CDT WED MAY 13 2015
TXC311-131945-
/O.CON.KCRP.TO.W.0025.000000T0000Z-150513T1945Z/
MCMULLEN TX-
232 PM CDT WED MAY 13 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN MCMULLEN COUNTY...
AT 231 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
JUST NORTH OF TILDEN. THIS DANGEROUS STORM WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
TILDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2852 9836 2850 9833 2843 9855 2856 9860
2862 9846 2861 9841
TIME...MOT...LOC 1931Z 245DEG 11KT 2852 9848
$$
MBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 13, 12:51 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, May 13, 12:51 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1251 PM CDT WED MAY 13 2015
.DISCUSSION...SEE 18Z AVIATION DISCUSSION.
&&
.AVIATION...MAIN CONCERN IS THE CONVECTION GOING ON NOW. NOT
EXPECTING MUCH OVER KLRD FOR CONVECTION THROUGH THE PERIOD. FOR
THE EASTERN TERMINALS...THUNDER (CATEGORICAL) FOR A COUPLE OF
HOURS STARTING AT KALI RIGHT AWAY (RADAR SHOWING NEAR AREA AT THIS
TIME)...THEN KCRP/KVCT AOA 20Z. HAVE TEMPO WINDS 20G35KT AT KALI
AND KCRP FOR STRONGER CONVECTION...DO NOT THINK THAT MUCH IN KVCT
WILL OCCUR SINCE IT IS RATHER STABLE THERE. CATEGORICAL THUNDER
ENDS AT KALI BY 22Z AND KCRP/KVCT BEFORE 14/00Z. WILL MAINTAIN
SOME VCTS EASTERN TERMINALS TIL ABOUT 14/02Z AS SOME REMNANT
CONVECTION STILL MAY OCCUR. ONCE THE CONVECTION ENDS...WILL HAVE
MVFR CIGS DEVELOPING THIS EVENING (SEE TAFS)...WITH POSSIBLE IFR
AT EASTERN TERMINALS (MORE LIKELY AT KALI AND KVCT). FOG TOO WILL
BE AN ISSUE AT EASTERN TERMINALS. MVFR WILL CONTINUE AFTER 15Z
TOMORROW WITH SOME VCSH FOR KCRP AND KVCT FROM POSSIBLE CONVECTION
IN GULFMEX. COULD HAVE VFR BY 18Z...BUT FORECAST TOO LONG
ALREADY TO INCLUDE WITH LACK OF CERTAINTY.
&&
.PREV DISCUSSION... /ISSUED 1158 AM CDT WED MAY 13 2015/
DISCUSSION...BASED ON LATEST RADAR TRENDS AND CONTINUED SLOW-
MOVING CONVECTION OVER MUCH OF SOUTH TEXAS...HAVE DECIDED TO
EXTEND THE FFA UNTIL 5 PM AND MATCH THE TORNADO WATCH. DEPENDING
ON CONVECTIVE TRENDS LATER THIS AFTERNOON...WATCH MAY BE CANCELLED
EARLY (AT LEAST IN SOME AREAS)...AND/OR EXTENDED FOR A FEW MORE
HOURS. MODEL DATA IS NOT SHOWING MUCH AFTER 02Z/03Z (THAT THAT ARE
SHOWING ANYTHING) SO WE WILL SEE WHAT HAPPENS.
PREV DISCUSSION... /ISSUED 1013 AM CDT WED MAY 13 2015/
DISCUSSION...TORNADO WATCH HAS BEEN ISSUED FOR PORTIONS OF OUR
AREA. UPDATED FORECAST FOR THIS...AND ADJUSTED SOME SHORT TERM
PARAMETERS AS WELL. HAVE NOT LOOKED AT TOO MUCH IN NEW MODEL DATA
AND FORECAST TRENDS...SO DID NOT CHANGE ANYTHING AFTER TODAY.
LOOKS THOUGH THAT THINGS WILL QUIET DOWN A BIT AFTER TODAY...BUT
STILL ENOUGH MOISTURE FOR CONVECTION THROUGH MOST OF THE FORECAST.
NO REAL CHANGES TO THE MARINE. PRODUCTS ARE OUT.
PREV DISCUSSION... /ISSUED 649 AM CDT WED MAY 13 2015/
DISCUSSION...UPDATED FOR 12Z AVIATION.
AVIATION...CONVECTION WILL BE THE MAIN AVIATION CONCERN IN THE
IMMEDIATE TERM AT CRP TERMINAL...AND HAVE INCLUDED TSRA REMARKS.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS THE DAY
PROGRESSES AND HAVE VCTS/TEMPO TSRA AT ALL TERMINALS. IF
THUNDERSTORMS DIRECTLY IMPACT THE TERMINALS THEN REDUCED VSBYS AND
ERRATIC WINDS WILL BE POSSIBLE. OUTSIDE OF THUNDERSTORMS WINDS
WILL GENERALLY BE OUT OF THE EAST AND SOUTHEAST.
PREV DISCUSSION... /ISSUED 440 AM CDT WED MAY 13 2015/
SHORT TERM (TODAY THROUGH THURSDAY)...THE FORECAST IS NOT EASY.
AS OF WRITING...A THIN AXIS CONTAINING DEEPEST MOISTURE WAS
LOCATED ALONG AND JUST OFFSHORE OF THE MIDDLE TEXAS COAST.
MODEST...BUT GRADUALLY STRENGTHENING...LOW LEVEL MOISTURE
ADVECTION WAS OCCURRING INTO THE AREA OF DEEPER MOISTURE.
THIS...IN ADDITION TO AN APPROACHING H5 VORT MAX...HAS LED TO
SIGNIFICANT SHOWERS AND THUNDERSTORMS PERSISTING OVER THE PAST
SEVERAL HOURS ACROSS THE NEARSHORE WATERS. AFTER COLLABORATION
WITH THE SATELLITE PRECIPITATION ANALYSIS BRANCH ABOUT WHERE HEAVY
RAINFALL POTENTIAL MAY OCCUR...HAVE DECIDED TO EXPAND FLASH FLOOD
WATCH INTO THE NORTHERN COASTAL BEND TO ACCOUNT FOR POTENTIAL OF
DEEPER MOISTURE AXIS SHIFTING NORTHWARD...WHICH COULD LEAD TO
HOURLY RAINFALL RATES OF 1 TO 3 INCHES. ELSEWHERE
INLAND...ISOLATED TO SCATTERED CONVECTION IS GRADUALLY DEVELOPING
IN RESPONSE TO A STRENGTHENING ESE 925MB LLJ. RAP MID LEVEL
HEIGHT ANALYSIS OVERLAID WITH WATER VAPOR IMAGERY INDICATES AN
APPROACHING MID LEVEL S/W TROUGH WHICH SHOULD AID IN CONVECTIVE
DEVELOPMENT ALONG THE RIO GRANDE BY SUNRISE. THE OVERALL FORECAST
FOR TODAY CALLS FOR CONVECTION ALONG THE COAST TO PERSIST AND
BUILD NORTHWARD THROUGH MID MORNING WITH ADDITIONAL CONVECTION
DEVELOPING/EXPANDING IN AREAL COVERAGE ALONG THE RIO GRANDE AND
BEGIN TO SHIFT NE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE PRETTY
MUCH ANYWHERE TODAY AS PWATS REMAIN HIGH. A STRONG STORM WILL BE
POSSIBLE ACROSS THE REGION GIVEN EXPECTED MLCAPE VALUES AROUND
2000 J/KG AND SUFFICIENT BULK SHEAR VALUES /ESPECIALLY ACROSS NW
COUNTIES/. MAIN MID LEVEL TROUGH AXIS SWINGS THROUGH THE AREA BY
LATE TODAY RESULTING IN DRIER CONDITIONS TONIGHT. CAVEAT IS THAT A
A MINOR S/W TROUGH MAY PUSH ACROSS TONIGHT WHICH MAY LEAD TO
ADDITIONAL CONVECTIVE CHANCES...ESPECIALLY ACROSS SOUTHERN ZONES.
GUIDANCE INDICATES SOME DRIER AIR AT H85 BUILDING INTO THE REGION
ON THURSDAY RESULTING IN LOWER PRECIP CHANCES.
WILL ALLOW RIP CURRENT RISK TO EXPIRE AT 6 AM. A MODERATE RISK OF
RIP CURRENTS WILL EXIST TODAY AND MAY FLIRT WITH THE HIGH RISK
THRESHOLD AGAIN ON THURSDAY.
LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...AN UPPER LEVEL
DISTURBANCE WILL MOVE OUT OF MEXICO THURSDAY NIGHT INTO FRIDAY.
THIS WILL LEAD TO CONTINUED CHANCES OF SHOWERS AND STORMS OVER THE
WEST THURSDAY NIGHT...SHIFTING TO THE NORTHERN SECTIONS ON FRIDAY.
RAIN CHANCES MAY TEMPORARILY LOWER ON SATURDAY THE SHORTWAVE
TROUGH PASSES OFF TO THE NORTHEAST. WILL KEEP SOME LOW END 20 POPS
THOUGH WITH LINGERING MOISTURE ACROSS SOUTH TEXAS. ACTIVE WEATHER
PATTERN APPEARS TO RETURN BEGINNING SUNDAY THROUGH THE FIRST PART
OF NEXT WEEK. SOUTHWEST FLOW ALOFT WITH OCCASIONAL UPPER
DISTURBANCES WILL TRAVERSE THE REGION DURING THIS TIME. SUPERBLEND
POPS GENERALLY RANGE FROM 30 TO 50 PERCENT...AND WILL KEEP
OFFICIAL FORECAST SIMILAR TO SUPERBLEND NUMBERS. TEMPERATURES IN
THE 80S WILL BE COMMON THROUGH THE PERIOD...WITH LOWER 90S OVER
THE WESTERN ZONES FRIDAY THROUGH SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 83 74 86 75 84 / 60 30 30 20 30
VICTORIA 81 72 88 73 83 / 70 40 30 20 40
LAREDO 81 72 91 73 90 / 60 20 20 30 30
ALICE 83 72 89 73 86 / 60 20 30 20 30
ROCKPORT 84 76 85 76 80 / 60 30 20 20 30
COTULLA 80 70 89 71 87 / 70 20 20 40 30
KINGSVILLE 86 74 88 75 86 / 60 30 30 20 30
NAVY CORPUS 83 75 84 76 81 / 60 30 20 20 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
GW/86...SHORT TERMHazardous weather outlook, May 13, 12:12 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1212 PM CDT WED MAY 13 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1212 PM CDT WED MAY 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH 5 PM. A TORNADO WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES IN SOUTH TEXAS UNTIL 5 PM... BEE DUVAL GOLIAD JIM WELLS LA SALLE LIVE OAK MCMULLEN NUECES REFUGIO SAN PATRICIO VICTORIA SOME STORMS WILL PRODUCE FLOODING RAINS. A FEW STORMS MAY ALSO BECOME STRONG TO SEVERE WITH STRONG GUSTY WINDS...LARGE HAIL...AND EVEN A FEW TORNADOS POSSIBLE...ESPECIALLY IN THE TORNADO WATCH AREA. A MODERATE RISK OF RIP CURRENTS EXISTS TODAY ALONG GULF FACING BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH TEXAS THROUGH THE EARLY PART OF NEXT WEEK. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF FACING BEACHES. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY WITH MODERATE TO STRONG SOUTHEAST FLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED...PLEASE ALERT THE CORPUS CHRISTI NATIONAL WEATHER SERVICE ON ANY FLOODING OR SEVERE REPORTS. GW/RH/TB
In the hours before
Special weather statement, May 13, 10:46 AM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1046 AM CDT WED MAY 13 2015
TXZ230-239-240-131645-
MCMULLEN-DUVAL-WEBB-
1046 AM CDT WED MAY 13 2015
...STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBB AND DUVAL
COUNTIES...
AT 1045 AM CDT...A STRONG THUNDERSTORM WAS 13 MILES NORTHWEST OF
REALITOS...OR 14 MILES WEST OF BENAVIDES...MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FREER...BENAVIDES...CONCEPCION...RAMIREZ...BRUNI...ROSITA...
REALITOS...SEVEN SISTERS...RIOS...SAN JOSE AND CRUZ CALLE.
LAT...LON 2734 9852 2734 9855 2736 9856 2736 9859
2734 9859 2734 9862 2736 9863 2735 9880
2727 9880 2727 9897 2805 9894 2808 9834
2727 9825 2727 9852
TIME...MOT...LOC 1545Z 189DEG 26KT 2762 9864
TJLocal storm report, May 13, 11:13 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1113 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM FLASH FLOOD 1 S FREER 27.87N 98.62W
05/13/2015 DUVAL TX EMERGENCY MNGR
6 INCHES OF WATER ON HIGHWAY 59 JUST SOUTH OF FREER.
&&
TEVANSLocal storm report, May 13, 11:53 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1153 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM FUNNEL CLOUD 3 E FREER 27.88N 98.57W
05/13/2015 DUVAL TX FIRE DEPT/RESCUE
OFF DUTY FIRE OFFICIAL WITNESSED FUNNEL DESCEND FROM WELL
DEVELOPED WALL CLOUD.
&&
TJOHNSTOLocal storm report, May 13, 12:24 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1224 PM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM FLASH FLOOD 8 NE BANQUETE 27.89N 97.70W
05/13/2015 NUECES TX EMERGENCY MNGR
COUNTY ROAD 101 TO COUNTY ROAD 48 CLOSED DUE TO FLOODING.
0917 AM FLASH FLOOD 5 N BANQUETE 27.88N 97.80W
05/13/2015 NUECES TX EMERGENCY MNGR
FARM TO MARKET 666 TO ALEGRE LANE CLOSED DUE TO FLOODING.
0936 AM FLASH FLOOD 10 NW BANQUETE 27.91N 97.91W
05/13/2015 JIM WELLS TX EMERGENCY MNGR
COUNTY ROAD 95 AND FARM TO MARKET 624 CLOSED DUE TO
FLOODING.
0956 AM FLASH FLOOD 11 S CORPUS CHRISTI 27.59N 97.42W
05/13/2015 NUECES TX EMERGENCY MNGR
FARM TO MARKET 2444 CLOSED FROM COUNTY ROAD 41A TO COUNTY
ROAD 41 DUE TO FLOODING
&&
TEVANSLocal storm report, May 13, 1:11 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
111 PM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 2 NE ORANGE GROVE 27.98N 97.92W
05/13/2015 JIM WELLS TX BROADCAST MEDIA
FACEBOOK VIDEO ON MEDIA SITE SHOWS FLASH FLOODING OF
CREEK NEAR INTERSECTION OF CR 355 AND CR 357.
0915 AM FLASH FLOOD ORANGE GROVE 27.96N 97.94W
05/13/2015 JIM WELLS TX EMERGENCY MNGR
ORANGE GROVE VOLUNTEER FIRE DEPT REPORTED WATER IN A
COUPLE OF HOMES IN TOWN.
1000 AM FLASH FLOOD 4 SE ORANGE GROVE 27.91N 97.89W
05/13/2015 NUECES TX EMERGENCY MNGR
ORANGE GROVE VOLUNTEER FIRE DEPT HELPED A GENTLEMAN FROM
HIS TRAILER DUE TO HIGH WATER ON FM1833.
&&
JMETZLocal storm report, May 13, 1:28 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
128 PM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 1 S SANDIA 28.00N 97.88W
05/13/2015 JIM WELLS TX EMERGENCY MNGR
FLOWING WATER ACROSS ROADWAY ON STATE HWY 359. NUMEROUS
OTHER COUNTY ROADS FLOODED IN ORANGE GROVE AREA.
&&
JMETZThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:43 AM CDT | Special Marine Warning | CRP | 47 min | |
| May 13, 4:16 AM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| May 13, 5:15 AM CDT | Special Marine Warning | CRP | 90 min | |
| May 13, 5:19 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 116 min |
| May 13, 5:35 AM CDT | Special Weather Statement | CRP | Nueces | 40 min |
| May 13, 6:09 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 2 hr |
| May 13, 6:25 AM CDT | Special Weather Statement | CRP | Nueces | 35 min |
| May 13, 6:29 AM CDT | Tornado Warning | CRP | Nueces | 16 min |
| May 13, 6:43 AM CDT | Special Marine Warning | CRP | 62 min | |
| May 13, 7:11 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| May 13, 7:42 AM CDT | Flash Flood Warning | CRP | Bee | 3 hr |
| May 13, 8:03 AM CDT | Flash Flood Warning | CRP | Jim Wells | 3 hr |
| May 13, 8:34 AM CDT | Special Weather Statement | CRP | La Salle | 56 min |
| May 13, 9:26 AM CDT | Tornado Warning | CRP | Jim Wells, Nueces | 34 min |
| May 13, 9:56 AM CDT | Tornado Warning | CRP | Jim Wells, Live Oak, San Patricio | 21 min |
| May 13, 10:04 AM CDT | Flash Flood Warning | CRP | Duval, McMullen | 116 min |
| May 13, 10:22 AM CDT | Areal Flood Advisory | CRP | Live Oak | 53 min |
| May 13, 10:40 AM CDT | Areal Flood Advisory | CRP | La Salle | 65 min |
| May 13, 10:46 AM CDT | Special Weather Statement | CRP | Duval | 59 min |
| May 13, 11:03 AM CDT | Areal Flood Advisory | CRP | McMullen | 57 min |
| May 13, 11:08 AM CDT | Severe Thunderstorm Warning | CRP | Duval, McMullen | 37 min |
| May 13, 11:10 AM CDT | Areal Flood Advisory | CRP | Live Oak | 3 hr |
| May 13, 11:13 AM CDT | Tornado Warning | CRP | Duval | 32 min |
| May 13, 11:43 AM CDT | Tornado Warning | CRP | Duval | 32 min |
| May 13, 12:02 PM CDT | Flash Flood Warning | CRP | Duval, Live Oak, McMullen | 118 min |
| May 13, 12:04 PM CDT | Areal Flood Advisory | CRP | McMullen | 116 min |
| May 13, 1:08 PM CDT | Flash Flood Warning | CRP | McMullen | 82 min |
| May 13, 1:51 PM CDT | Flash Flood Warning | CRP | Live Oak | 114 min |
| May 13, 1:54 PM CDT | Tornado Warning | CRP | Duval | 36 min |
| May 13, 2:00 PM CDT | Flash Flood Warning | CRP | Duval, McMullen | 90 min |
| May 13, 2:30 PM CDT | Flash Flood Warning | CRP | McMullen | 60 min |
| May 13, 3:19 PM CDT | Tornado Warning | CRP | Goliad | 26 min |
| May 13, 3:25 PM CDT | Flash Flood Warning | CRP | Goliad | 95 min |
| May 13, 3:49 PM CDT | Special Weather Statement | CRP | Webb | 41 min |
| May 13, 3:56 PM CDT | Tornado Warning | CRP | La Salle, Webb | 34 min |
| May 13, 4:10 PM CDT | Tornado Warning | CRP | Victoria | 35 min |
| May 13, 4:30 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 45 min |
| May 13, 4:40 PM CDT | River Flood Warning | CRP | Bee | 43 hr |
| May 13, 4:43 PM CDT | Special Weather Statement | CRP | Webb | 32 min |
| May 13, 5:11 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 49 min |
| May 13, 5:50 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 40 min |
| May 13, 6:15 PM CDT | Areal Flood Warning | CRP | Jim Wells, Nueces | 24 hr |
| May 13, 6:28 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 47 min |
| May 13, 6:34 PM CDT | Tornado Warning | CRP | Webb | 26 min |
| May 13, 6:59 PM CDT | Tornado Warning | CRP | Webb | 16 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.